Projective algebraic varieties whose universal covering spaces are biholomorphic to C^n

この論文にアクセスする

この論文をさがす

著者

抄録

These varieties are conjectured to be abelian varieties up to finite étale coverings. This conjecture is derived from an a?rmative answer to the abundance conjecture in minimal model theory. In particular, this is true for n=3.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 51(3), 643-654, 1999-07 

    The Mathematical Society of Japan

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480671
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4818816
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ